# SDR FDEA201709272752

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A257720320000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO-COMPT FLOOR PANEL 152HF BROKEN/DELAM. FABRICATED NEW FLOOR PANEL 152HF ON T17/1299865 PER SRZ 25-005, CLASSIFIED AS CAT A AND MAJOR REPAIR.
